VOL. 30 · NO. 4 | October, 1978
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 30 (4), (October, 1978)
No abstract available
Articles
Mutsuo OKA
J. Math. Soc. Japan 30 (4), 579-597, (October, 1978) DOI: 10.2969/jmsj/03040579
KEYWORDS: 14H20, 57M05, 57M30
No abstract available
Mutsuo OKA, Koichi SAKAMOTO
J. Math. Soc. Japan 30 (4), 599-602, (October, 1978) DOI: 10.2969/jmsj/03040599
KEYWORDS: 14H30, 14H20, 57M05
No abstract available
Hitoshi KITADA
J. Math. Soc. Japan 30 (4), 603-632, (October, 1978) DOI: 10.2969/jmsj/03040603
KEYWORDS: 47A40, 35P25
No abstract available
Atsushi INOUE
J. Math. Soc. Japan 30 (4), 633-651, (October, 1978) DOI: 10.2969/jmsj/03040633
KEYWORDS: 35L20
No abstract available
Shinji FUKUHARA
J. Math. Soc. Japan 30 (4), 653-665, (October, 1978) DOI: 10.2969/jmsj/03040653
KEYWORDS: 57R60, 57R10, 57S17
No abstract available
Atsushi INOUE
J. Math. Soc. Japan 30 (4), 667-686, (October, 1978) DOI: 10.2969/jmsj/03040667
KEYWORDS: 46K15, 46M10
No abstract available
K. S. SARKARIA
J. Math. Soc. Japan 30 (4), 687-696, (October, 1978) DOI: 10.2969/jmsj/03040687
KEYWORDS: 57R30
No abstract available
Mitsuyuki OCHIAI
J. Math. Soc. Japan 30 (4), 697-702, (October, 1978) DOI: 10.2969/jmsj/03040697
KEYWORDS: 57N10
No abstract available
Tsutomu SEKIGUCHI
J. Math. Soc. Japan 30 (4), 703-721, (October, 1978) DOI: 10.2969/jmsj/03040703
KEYWORDS: 14K05
No abstract available
Teruo KANZAKI
J. Math. Soc. Japan 30 (4), 723-735, (October, 1978) DOI: 10.2969/jmsj/03040723
KEYWORDS: 15A63, 10C05
No abstract available
Shoichi KONDO
J. Math. Soc. Japan 30 (4), 737-746, (October, 1978) DOI: 10.2969/jmsj/03040737
KEYWORDS: 16A26, 13F05, 20C05
No abstract available
Mitsuhiro NAKAO
J. Math. Soc. Japan 30 (4), 747-762, (October, 1978) DOI: 10.2969/jmsj/03040747
KEYWORDS: 34G20, 47H15
No abstract available
Kiichiro OHTA
J. Math. Soc. Japan 30 (4), 763-770, (October, 1978) DOI: 10.2969/jmsj/03040763
KEYWORDS: 12A65, 12A55
No abstract available
Morikuni GOTO
J. Math. Soc. Japan 30 (4), 771-778, (October, 1978) DOI: 10.2969/jmsj/03040771
KEYWORDS: 22E25, 22E27
No abstract available
Takao FUJITA
J. Math. Soc. Japan 30 (4), 779-794, (October, 1978) DOI: 10.2969/jmsj/03040779
KEYWORDS: 32G13, 14E99, 32J99
No abstract available
Back to Top